American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\\\-04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 1229 found      Go to page: 1 2 3 4 5 6 > >>

[61] H. Jager. On the speed of convergence of the nearest integer continued fraction . Math. Comp. 39 (1982) 555-558. MR 669647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Andrew Bremner and Patrick Morton. The integer points on three related elliptic curves . Math. Comp. 39 (1982) 235-238. MR 658228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] David Lee Hilliker. An algorithm for solving a certain class of Diophantine equations. I . Math. Comp. 38 (1982) 611-626. MR 645676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Gary B. Gostin and Philip B. McLaughlin. Six new factors of Fermat numbers . Math. Comp. 38 (1982) 645-649. MR 645680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Richard P. Brent. Succinct proofs of primality for the factors of some Fermat numbers . Math. Comp. 38 (1982) 253-255. MR 637304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Don Redmond. A generalization of a theorem of Ayoub and Chowla . Proc. Amer. Math. Soc. 86 (1982) 574-580. MR 674083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] J. P. Buhler, R. E. Crandall and M. A. Penk. Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 38 (1982) 639-643. MR 645679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] K. Alniaçik. On $U\sb{m}$-numbers . Proc. Amer. Math. Soc. 85 (1982) 499-505. MR 660590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] John A. Ewell. A simple derivation of Jacobi's four-square formula . Proc. Amer. Math. Soc. 85 (1982) 323-326. MR 656093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ting Yi Pei. Eisenstein series of weight $3/2$. I . Trans. Amer. Math. Soc. 274 (1982) 573-606. MR 675068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] K. Imai and A. Terras. The Fourier expansion of Eisenstein series for ${\rm GL}(3,\,{\bf Z})$ . Trans. Amer. Math. Soc. 273 (1982) 679-694. MR 667167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Joseph H. Silverman. The Catalan equation over function fields . Trans. Amer. Math. Soc. 273 (1982) 201-205. MR 664038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] L. B. Richmond and N. C. Wormald. The asymptotic number of convex polyhedra . Trans. Amer. Math. Soc. 273 (1982) 721-735. MR 667170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] J. C. Lagarias. Best simultaneous Diophantine approximations. I. Growth rates of best approximation denominators . Trans. Amer. Math. Soc. 272 (1982) 545-554. MR 662052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Krishnaswami Alladi. Asymptotic estimates of sums involving the Moebius function. II . Trans. Amer. Math. Soc. 272 (1982) 87-105. MR 656482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Patrick J. Costello. Density problems involving $p\sb{r}(n)$ . Math. Comp. 38 (1982) 633-637. MR 645678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Wilfrid Keller. Table errata: ``New primes of the form $k\cdot 2\sp{n}+1$'' [Math. Comp. {\bf 33} (1979), no. 148, 1333--1336;\ MR 80h:10009]\ by R. Baillie . Math. Comp. 38 (1982) 335. MR 637311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Wilfrid Keller. Table errata: ``Properties of the sequence $3\cdot 2^n + 1$''\ [Math. Comp. {\bf 30} (1976), no. 135, 657--663;\ MR {\bf 53} \#7933]\ by S. W. Golomb . Math. Comp. 38 (1982) 335. MR 637310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Walter E. Beck and Rudolph M. Najar. A lower bound for odd triperfects . Math. Comp. 38 (1982) 249-251. MR 637303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Wilfrid Keller. Table errata: ``Some very large primes of the form $k\cdot 2\sp{m}+1$'' [Math. Comp. {\bf 35} (1980), no. 152, 1419--1421;\ MR 81i:10011]\ by G. V. Cormack and H. C. Williams . Math. Comp. 38 (1982) 335. MR 637312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Patrick X. Gallagher, L. Thomas Ramsey and Benjamin B. Wells. Asymptotic evaluation of Gauss polynomials . Proc. Amer. Math. Soc. 86 (1982) 15-18. MR 663856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] H. Weizsäcker. The nonexistence of ``liftings'' for arithmetic density . Proc. Amer. Math. Soc. 86 (1982) 692-693. MR 674107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Xun Qian Yang. A note on $4/n=1/x+1/y+1/z$ . Proc. Amer. Math. Soc. 85 (1982) 496-498. MR 660589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] U. Zannier. On the distribution of self-numbers . Proc. Amer. Math. Soc. 85 (1982) 10-14. MR 647887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Naomi Jochnowitz. A study of the local components of the Hecke algebra mod $l$ . Trans. Amer. Math. Soc. 270 (1982) 253-267. MR 642340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Naomi Jochnowitz. Congruences between systems of eigenvalues of modular forms . Trans. Amer. Math. Soc. 270 (1982) 269-285. MR 642341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] C. Riehm. The automorphism group of a composition of quadratic forms . Trans. Amer. Math. Soc. 269 (1982) 403-414. MR 637698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] G. Greaves. An algorithm for the solution of certain differential-difference equations of advanced type . Math. Comp. 38 (1982) 237-247. MR 637302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Harvey Cohn. An explicit modular equation in two variables and Hilbert's twelfth problem . Math. Comp. 38 (1982) 227-236. MR 637301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Richard H. Hudson and Kenneth S. Williams. Cauchy-type congruences for binomial coefficients . Proc. Amer. Math. Soc. 85 (1982) 169-174. MR 652435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 1229 found      Go to page: 1 2 3 4 5 6 > >>